# SDR MASA2009100700310

- Difficulty date: October 7, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 17,381 hours, 16,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7188 ORD CAE.  CREW REPORTED ON CLIMBOUT OF ORD WITH THE R PACK ON MEL, L PACK HI PRESS CAUTION ILLUMINATED ON EICAS.  CREW COMPLIED WITH THE QRH WITH NO RESOLVE.  CREW DONNED CREW O2 MASKS AND ELECTED TO RETURN TO ORD.  CREW DID DECLARE AN EMERGENCY.  MX SECURED BLOWN SUPPLY DUCT ON LEFT PACK.
